Early study found it had high accuracy, but experts say it won't replace colonoscopy anytime soon
by ChemoLite on Thu Jun 30, 2011 06:08 PM
byChemoLiteon Thu Jun 30, 2011 06:31 AM
Does anyone have experience with the chemo drug metabolizing much to slowly or not at all creating a toxic effect in the body? The drug I'm on now is supposed to be metabolized within 72 hours. I was excreting large amounts in my urine and stool for several days after that. Nine days later, people can smell it coming out of my pours at times. My family and friends believe that I will likely die if I do another round of this drug. My doctor has refused to do any type of drug response test, or to change my chemo drug even though my insurance covers this. From what I understand, organ shut-down is not uncommon. I've never had this problem before, but never had to take any type of heavy medication. Before the chemo, I first noticed this with some morphine type drugs. My sister is lacking many enzymes and is multi-drug resistant. Problems with her extreme enzyme deficiencies ended her career as a college teacher. She became 100% disabled in 1999. Please excuse my grammar, phrasing, etc.. I’ve been experiencing cognitive difficulties after starting the chemo. Any advice would be appreciated... ChemoLite
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.